REAL

Model reduction of a direct spring-loaded pressure relief valve with upstream pipe

Hős, Csaba and Bazsó, Csaba (2015) Model reduction of a direct spring-loaded pressure relief valve with upstream pipe. IMA JOURNAL OF APPLIED MATHEMATICS, 80 (4). pp. 1009-1024. ISSN 0272-4960

[img]
Preview
Text
p2_IMA J Appl Math-2014-H-s-imamat-hxu034.pdf

Download (381kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > Q1 Science (General) / természettudomány általában
T Technology / alkalmazott, műszaki tudományok > TJ Mechanical engineering and machinery / gépészmérnöki tudományok
Depositing User: Dr. Cs.J. Hős
Date Deposited: 27 Oct 2015 12:24
Last Modified: 27 Oct 2015 12:24
URI: http://real.mtak.hu/id/eprint/29947

Actions (login required)

View Item View Item